Tuba Agirman Aydin, Hüseyin Kocayigit

DOI Number
First page
Last page


In this study, we define spacelike curves in $R_{2}^{4}$ and characterize such curves in terms of Frenet frame. Also, we examine some special spacelike curves of $R_{2}^{4}$, taking into account their curvatures. In addition, we study spacelike slant helices, spacelike $B_{2}$ slant helices in $R_{2}^{4}$. And then we obtain an approximate solution for spacelike-$B_{2}$ slant helix.


spacelike curves, slant helices, approximate solution

Full Text:



T.A. Ahmad, R. Lopez, Slant helices in Euclidean 4-space E4;

arXiv:0901.3324, (2009).

M. Akgun, A. Sivridag, Some characterizations for spacelike inclined curves, Commun. Fac. Sci. Univ. Ank. Ser. A1 Math. Stat. 68(2) (2019) 1576-1585.

A.R. Alharbi, M. B. Almatra , New exact and numerical solutions with their stability for Ito integro-di¤erential equation via Riccati-Bernoulli sub-ODE method, J. Taibah Uni. for Sci. 14(1) (2020) 1447-1456.

Y. Aminov, The geometry of submanifolds, Gordon and Breach Science Publishers, 2001.

K. Arslan, B. Bulca, G. Ozturk, A Characterization of Involutes and Evolutes of a Given Curve in En;KYUNGPOOK Math. J. 58 (2018) 117-135.

R. Ayazoglu, S.S. Sener, T.A. Ayd¬n, Existence of solutions for a resonant problem under Landesman-Lazer type conditions involving more general elliptic operators in divergence form, Trans. of Natl. Acad. Sci. Azerb. Ser.Phys.-tech. Math. Sci. 40(1) (2020) 1-14.

T.A. Aydin, An Approximate Solution for Lorentzian Spherical Timelike Curves, Journal of Science And Arts, 3(52) (2020) 587-596.

T.A. Aydin, M. Sezer, H. Kocayigit, An Approximate Solution of Equations Characterizing Spacelike Curves of Constant Breadth in Minkowski 210 3-Space, New Trends in Math. Sci. 6(4) (2018) 182-195.

I. Gok, C. Camciand, H.H. Hacsalihoglu, Vn-slant helices in Euclidean n-space En, Math. Commun. 14 (2) (2009) 317329.

M. Hosaka, Theory of Curves. In: Modeling of Curves and

Surfaces in CAD/CAM. Computer Graphics- Systems and Applications. Springer, 215 Berlin, Heidelberg, 1992.

K. Ilarslan, O. Boyac¬oglu, Position Vectors of a spacelike W curve in Minkowski Space E^3_1, Journal of the Korean Mathematical Society, 44(3) (2007) 429-438.

S. Izumiya, N. Takeuchi, New special curves and developable surfaces,Turk. 220 J. Math. 28 (2004) 153-163.

F. Kahraman, I. Gok, H.H. Hacisalihoglu, On the quaternionic B2 slant helices in the semi-Euclidean space E42 ;Applied Mathematics and Computation 218 (2012) 6391-6400.

F. Klein, S. Lie, Uber diejenigen ebenenen kurven welche durch ein geschlossenes system von einfach unendlich vielen vartauschbaren linearen Transformationen in sich übergehen, Math. Ann. 4 (1871) 50-84.

L. Kula, Y. Yayli, On slant helix and its spherical indicatrix, Appl. Math. Comput. 169 (2005) 600-607.

R.A. Mashiyev, Three Solutions to a Neumann Problem for Elliptic Equations with Variable Exponent. Arab. J. Sci. Eng. 36 (2011) 1559-1567.

J. Monterde, Curves With Constant Curvature Ratios, Bol. Soc. Mat. Mex. 13 (2007), 177-186.

M. Onder, M. Kazaz, H. Kocayigit, O. K¬l¬c, B2-slant helix in Euclidean 4-space E4; Int. J. Cont. Math. Sci. 3 (29) (2008) 1433-1440.

G. Ozturk, K. Arslan, H.H. Hacisalihoglu, A characterization of ccr-curves in Rm; Proc. Estonian Acad. Sci. 57(4) (2008) 217-224.

V. Rovenski, Geometry of curves and surfaces with maple, Birkhauser, London, 2000.

B. Turkyilmaz, B. Gurbuz, M. Sezer, Morgan-Voyce polynomial approach for solution of high-order linear di¤erential-di¤erence equations with residual error estimation, Duzce University J. of Sci. Techn. 4 (2016) 252-263.

R. Uribe-Vargas, On singularites, "perestroikas" and di¤erential geometry of space curve. Ens. Math. 50 (2004) 69-101.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)